Translator Disclaimer
December 1997 Convolution Operators on Holomorphic Dirichlet Series
Hai Khôi LÊ
Tokyo J. Math. 20(2): 389-402 (December 1997). DOI: 10.3836/tjm/1270042112

Abstract

The present note deals with convolution operators $\mathscr{L}_\mu$ on the class of holomorphic multiple Dirichlet series in bounded convex domains in $\mathbf{C}^n$. A surjectivity criterion for this operator is obtained. Moreover, the explicit formula for a particular solution $c$ of the equation $\mathscr{L}_{\mu}c=d$ for a given right-hand side $d$ is given.

Citation

Download Citation

Hai Khôi LÊ. "Convolution Operators on Holomorphic Dirichlet Series." Tokyo J. Math. 20 (2) 389 - 402, December 1997. https://doi.org/10.3836/tjm/1270042112

Information

Published: December 1997
First available in Project Euclid: 31 March 2010

zbMATH: 0908.47026
MathSciNet: MR1489472
Digital Object Identifier: 10.3836/tjm/1270042112

Rights: Copyright © 1997 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.20 • No. 2 • December 1997
Back to Top